Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 7, 2015, 5:40 PM CDT for Jack County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 5:40 PM CDT (22:40 UTC)
- Expired
- May 7, 2015, 6:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 114 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:56 PM CDT | HAIL 1 | 3 N Jacksboro, TX | 3 MILES NORTH OF JACKSBORO |
| May 7, 6:17 PM CDT | HAIL 1.75 | 3 W Cundiff, TX | GOLFBALL SIZE HAIL WEST OF CUNDIFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 656 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
903
WFUS54 KFWD 072240
TORFWD
TXC237-072315-
/O.NEW.KFWD.TO.W.0024.150507T2240Z-150507T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN JACK COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 540 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR JACKSBORO...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
JACKSBORO AROUND 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3336 9793 3314 9823 3329 9835 3347 9812
3347 9806
TIME...MOT...LOC 2240Z 235DEG 18KT 3326 9822
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
751 follow-up statement
587
WWUS54 KFWD 072255
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT THU MAY 7 2015
TXC237-072315-
/O.CON.KFWD.TO.W.0024.000000T0000Z-150507T2315Z/
JACK TX-
555 PM CDT THU MAY 7 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN JACK COUNTY...
AT 554 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHEAST OF JACKSBORO...MOVING NORTHEAST AT 35
MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN JACK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3336 9793 3318 9818 3336 9826 3347 9812
3347 9806
TIME...MOT...LOC 2254Z 242DEG 29KT 3333 9810
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
JLDUNNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 3:49 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 7, 3:49 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT THU MAY 7 2015 .DISCUSSION... AS DISCUSSED IN THE MORNING UPDATE...ALL OF THE INGREDIENTS FOR SEVERE WEATHER AND HEAVY RAINFALL ARE IN PLACE OVER THE REGION WITH THE EXCEPTION OF ORGANIZED FORCING FOR LIFT. WHAT MAKES THE FORECAST SO DIFFICULT...IS THAT THE THUNDERSTORMS CAN AND OFTEN DO FORM WITHOUT THIS ORGANIZED OR DISCERNIBLE LIFT...AND MESOSCALE PROCESSES SUCH AS THE INFLUENCES FROM A MESOSCALE CONVECTIVE SYSTEM CAN EFFECTIVELY DRIVE THE FORECAST. AN MCS HAS FORMED TODAY OVER THE TEXAS PANHANDLE REGION AND HAS MOVED EASTWARD INTO NORTHWEST TEXAS. THE MCS NOT ONLY PROVIDES A COLD POOL AND OUTFLOW BOUNDARY TO HELP LIFT SURFACE PARCELS...IT ALSO GENERATES ITS OWN MID-UPPER LEVEL VORTICITY ANOMALY THAT HELPS LIFT THE AIR FOR CONVECTION OUT AHEAD OF IT. WITHOUT THE MCS...WE WOULD EXPECT TO SEE JUST ISOLATED RANDOMLY GENERATED CONVECTION STREAM ACROSS THE AREA...LIKE WHAT HAS OCCURRED SO FAR TODAY. THE MCS IS GOING TO CONTINUE TO TRACK EASTWARD...GENERALLY ACROSS SOUTHERN OKLAHOMA...BUT THE COLD POOL THAT IS LEFT BEHIND IT IS LAYING DOWN A WEST-EAST OUTFLOW BOUNDARY OR EFFECTIVE COLD FRONT. THE SYNOPTIC WIND FIELDS ALREADY IN PLACE MEANS THAT THIS BOUNDARY IS SLOW MOVING...AND PROVIDES A FOCUS FOR THE REGENERATION OF CONVECTION WHICH RESULTS IN CELL TRAINING. THIS PROCESS HAS OCCURRED ALL DAY BETWEEN LUBBOCK AND CHILDRESS. AS THE MCS CONTINUES TO MOVE EAST...EXPECT THE OUTFLOW BOUNDARY TO ALSO BECOME DRAPED ACROSS THE NORTHERN ZONES THIS EVENING. THIS INCREASES THE POTENTIAL FOR PROLONGED HEAVY RAINFALL AND FLASH FLOODING AS THE MOIST LOW LEVEL JET RIDES UP OVER THE TOP OF IT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHERN ZONES FOR THIS POTENTIAL. IT SHOULD BE NOTED THAT WHILE THERE IS HIGH CONFIDENCE THAT THIS PATTERN OFTEN RESULTS IN VERY HIGH RAINFALL...AND WE KNOW THAT THE POTENTIAL EXISTS SOMEWHERE IN THE REGION...THERE IS MAJOR UNCERTAINTY IN THE EXACT LOCATION OF WHERE IT SETS UP. THUS THIS FLASH FLOOD WATCH IS NOT MEANT TO IMPLY THAT HEAVY RAIN IS LIKELY OVER THE WATCH REGION...BUT JUST THAT THE POTENTIAL FOR A HEAVY RAIN AND FLASH FLOOD EVENT IS THERE. IF THE OUTFLOW BOUNDARY STAYS TOO FAR NORTH DUE TO A WEAK COLD POOL OR MOVES TOO QUICKLY TO THE SOUTH DUE TO A STRONGER COLD POOL IT WILL AFFECT THE LOCATION OF HEAVY RAIN. ASIDE FROM THE HEAVY RAIN THREAT...THE ATMOSPHERE IS UNSTABLE AND CONTAINS SUFFICIENT SHEAR FOR SEVERE WEATHER OVER THE ENTIRE AREA. STORM CHANCES ARE ALL FAIRLY LOW SOUTH OF I-20 SO SEVERE WEATHER THREAT IS LESS PROBABLE THERE. NORTH OF I-20...SOME SUPERCELLS ARE POSSIBLE...BUT THE STORM MODE WILL MOST LIKELY BE MULTICELL CLUSTERS. THE SEVERE WEATHER THREAT WILL BE HIGHEST FOR INDIVIDUAL CELLS AHEAD OF THE MCS...OTHERWISE THE ACTIVITY THAT MELDS INTO THE MCS WILL BE PRIMARILY A MARGINAL WIND/HAIL THREAT. THE WEATHER OVER THE NEXT SEVERAL DAYS WILL REMAIN UNSETTLED WITH A LARGE UPPER LEVEL TROUGH OVER THE WESTERN PART OF THE COUNTRY. SOME OF THE MODEL GUIDANCE DOES INDICATE A SHORTWAVE MOVING OUT FROM SW TEXAS INTO NORTH TEXAS DURING THE MIDDAY HOURS TOMORROW. WHILE THIS WOULD RESULT IN SCATTERED CONVECTION...THE TIME OF DAY WOULD TEND TO KEEP THE SEVERE WEATHER THREAT ON THE LOW SIDE. ON FRIDAY AFTERNOON WE EXPECT THE DRYLINE TO REMAIN TOO FAR WEST OF THE REGION FOR THE CONVECTION THAT FIRES ALONG IT TO AFFECT MOST OF THE CWA...HOWEVER THE FAR NORTHWEST ZONES MAY BE IMPACTED IN THE EVENING HOURS. HAIL/WIND/ISOLATED TORNADOES ARE POSSIBLE WITH THIS ACTIVITY BEFORE IT MOVES NORTHEAST INTO OKLAHOMA. MOST OF THE REGION SHOULD BE QUIET FRIDAY NIGHT BUT HIGHER POPS ARE IN THE NW. ON SATURDAY THERE IS GOOD AGREEMENT IN THE MODEL GUIDANCE THAT THE UPPER TROUGH WILL BE CLOSE ENOUGH TO PROVIDE ORGANIZED LIFT OVER THE REGION FOR THUNDERSTORMS. THE STRONGER 700MB FLOW FROM THE SOUTHWEST WILL BRING THE DRY LINE TO THE WESTERN CWA DOORSTEP AND ALSO A CAP INTO THE REGION. THIS CAP SHOULD BE WEAK ENOUGH TO BREAK DURING THE AFTERNOON HOURS. NEEDLESS TO SAY...SATURDAY AFTERNOON AND EVENING REPRESENTS THE BEST CHANCE FOR SIGNIFICANT SEVERE WEATHER...ESPECIALLY ALONG AND WEST OF I-35 WHERE SUPERCELLS WITH A TORNADO THREAT WILL BE POSSIBLE. ON SUNDAY THE MAIN UPPER TROUGH AXIS WILL MOVE THROUGH THE REGION. WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED WITH A STRONG LOW LEVEL FEED OF UNSEASONABLY RICH MOISTURE. CELL TRAINING AND SEVERAL CLUSTERS OF STRONG CONVECTION ARE EXPECTED THROUGH THE DAY AND INTO THE EVENING HOURS. SUNDAY WILL REPRESENT OUR HIGHEST CHANCES OF RAINFALL AREAWIDE...WITH AN ENHANCED RISK OF FLASH FLOODING. A SEVERE WEATHER POTENTIAL WILL EXIST AS WELL...BUT DUE TO WIDESPREAD CONVECTION...THIS THREAT DOES NOT LOOK AS ORGANIZED AS SATURDAY/S SETUP...ESPECIALLY FOR THE WESTERN HALF OF THE REGION. THE EASTERN PARTS OF THE AREA WILL HAVE A BETTER THREAT FOR SEVERE WEATHER SUNDAY AFTERNOON WHERE MORE INSTABILITY WILL BE AVAILABLE FOR FEWER STORMS...AT LEAST INITIALLY. CONVECTION WILL FINALLY END FROM WEST TO EAST AS A COLD FRONT PUSHES THROUGH SUNDAY NIGHT. COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK...BUT THE COLD FRONT WILL LOSE ITS SOUTHWARD PUSH. THIS MEANS THAT MOISTURE WILL NOT BE FLUSHED OUT INTO THE GULF...AND AS THE NEXT WEAK UPPER TROUGH MOVES IN FROM THE WEST THE GOOD CHANCES OF RAIN WILL ARRIVE INTO THE THE SOUTHEASTERN PARTS OF THE AREA TUESDAY...SPREADING NORTHWARD BY MIDWEEK. THIS UPPER SYSTEM LOOKS WEAK...WHICH MEANS THAT WIND SHEAR LOOKS TOO LOW FOR A SEVERE WEATHER THREAT. IN ADDITION THE RATHER COOL AIRMASS WILL REMAIN OVER THE REGION AS LOTS OF MID-HIGH CLOUDS STREAMING NORTHWARD KEEP THE MAY SUN AT BAY. WILL HAVE HIGHS IN THE 70S AND LOWS IN THE 60S DURING THIS TIME PERIOD. RAIN CHANCES WILL RANGE FROM 20 IN THE NORTHWEST TO 50 IN THE SOUTHEAST MID-LATE WEEK. EXPECT PRIMARILY RAIN SHOWERS...BUT THERE MAY BE ENOUGH INSTABILITY FOR A FEW STORMS. TR.92 && .AVIATION... /ISSUED 1243 PM CDT THU MAY 7 2015/ /18Z TAFS/ CONCERNS...CONVECTIVE TRENDS THROUGH THE PERIOD. MVFR AND IFR CIGS. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE VALID TAF PERIOD AND THROUGH THE WEEKEND. SCATTERED SHOWERS CONTINUE MOVING NORTH ACROSS THE REGION THIS AFTERNOON AND MAY IMPACT ANY OF THE TAF SITES THROUGH SUNSET. AN ISOLATED THUNDERSTORM MAY ALSO IMPACT THE AIRPORTS BUT THE CHANCE WAS NOT WORTH MENTIONING VCTS FOR THE REMAINDER OF THE AFTERNOON HOURS. WILL PREVAIL A VCSH INSTEAD BUT MAY NEED TO AMEND IF POP-UP THUNDERSTORMS BECOME MORE PREVALENT. FOR THE REMAINDER OF THE AFTERNOON HOURS...POP-UP SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OCCUR ACROSS NORTH AND CENTRAL TEXAS BUT AREAS NORTH OF INTERSTATE 20 COULD BE IMPACTED BY A COMPLEX OF STORMS THIS EVENING. CONFIDENCE IN THIS SOLUTION IS STILL LOW TO MODERATE BUT WILL CARRY VCTS IN THE DFW METROPLEX TAFS FROM 08/01-05Z. WILL LEAVE ALL MENTION OF THUNDER OUT OF THE KACT TAF FOR NOW AS CHANCES LOOK MUCH LOWER. THUNDERSTORMS ARE LIKELY TO DEVELOP AGAIN ON FRIDAY AFTERNOON AND EVENING BUT CONFIDENCE IS TOO LOW TO HIGHLIGHT A PERIOD IN THE TAF WITH VCTS AT THIS TIME. SEVERE STORMS AND HEAVY RAINFALL MAY OCCUR WITH ANY STORMS IN THE AREA TODAY AND TOMORROW...AND THROUGH THE WEEKEND. MVFR AND VFR CIGS ARE OCCURRING ACROSS THE REGION AT THE START OF THE TAF PERIOD BUT ARE EXPECTED TO LIFT INTO VFR BY 20-21Z. MVFR CIGS WILL RETURN THIS EVENING AND PREVAIL THROUGH MUCH OF FRIDAY MORNING. A FEW SITES MAY EXPERIENCE IFR CIGS AT TIMES BUT THINK THE WIND SPEEDS WILL KEEP CIGS ABOVE 1 KFT FOR THE MOST PART. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 81 71 83 69 / 50 40 40 50 60 WACO, TX 72 83 73 84 70 / 30 40 20 50 50 PARIS, TX 68 82 69 81 70 / 50 30 50 40 60 DENTON, TX 68 80 69 82 67 / 70 40 50 60 60 MCKINNEY, TX 68 81 70 82 69 / 50 40 50 50 60 DALLAS, TX 69 83 72 84 70 / 50 40 40 50 60 TERRELL, TX 70 82 72 82 70 / 40 30 30 40 60 CORSICANA, TX 71 83 72 83 71 / 30 30 20 40 40 TEMPLE, TX 72 82 73 85 71 / 20 40 20 40 40 MINERAL WELLS, TX 69 79 68 83 65 / 70 50 40 60 60 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-100>104. &&
Hazardous weather outlook, May 7, 3:46 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 346 PM CDT THU MAY 7 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 346 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO AREAS OF FLOODING. A COMPLEX OF STORMS WILL LIKELY IMPACT AREAS NORTH OF INTERSTATE 20 THIS EVENING AND OVERNIGHT WITH A THREAT FOR HEAVY RAINFALL WHICH MAY RESULT TO FLASH FLOODING. HAIL AND STRONG WINDS WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND NORTH OF A LINE FROM GRAHAM TO MCKINNEY THROUGH 4 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS FRIDAY THROUGH WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE...MAINLY FRIDAY THROUGH SUNDAY. THE MOST LIKELY AREAS AND ASSOCIATED HAZARDS ARE FURTHER EXPLAINED BELOW... FRIDAY...THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A PARIS TO ENNIS TO KILLEEN LINE. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES ARE ALL POSSIBLE. THE BEST TIMING WILL BE IN THE AFTERNOON AND EVENING HOURS. SATURDAY...THE BEST CHANCES FOR SEVERE STORMS THIS WEEKEND IS ON SATURDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. LARGE HAIL...DAMAGING WINDS...FLOODING AND TORNADOES WILL ALL BE POSSIBLE. SUNDAY...THE MAIN THREAT ON SUNDAY WILL BE HEAVY RAINFALL RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL STILL BE A THREAT FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND EVENING...MAINLY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE 20. JLDUNN
In the hours before
Special weather statement, May 7, 4:22 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT THU MAY 7 2015
TXZ100-101-072200-
JACK TX-YOUNG TX-
422 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG AND WESTERN JACK
COUNTIES UNTIL 500 PM CDT...
AT 421 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRYSON...OR 9 MILES EAST OF GRAHAM...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRYSON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3340 9849 3340 9842 3347 9842 3347 9816
3301 9833 3305 9856
TIME...MOT...LOC 2121Z 192DEG 27KT 3311 9842
JLDUNNSpecial weather statement, May 7, 5:05 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 505 PM CDT THU MAY 7 2015 TXZ102-117-072245- PARKER TX-WISE TX- 505 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARKER AND SOUTHWESTERN WISE COUNTIES UNTIL 545 PM CDT... AT 505 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEATHERFORD...MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...BRIDGEPORT...BRIAR...WILLOW PARK...RENO...SPRINGTOWN... HUDSON OAKS...ANNETTA...BOYD...PARADISE...POOLVILLE...BOONSVILLE... COTTONDALE...RUNAWAY BAY...ANNETTA SOUTH...ANNETTA NORTH AND LAKE BRIDGEPORT. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 399 AND 416. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3262 9766 3267 9795 3322 9786 3314 9756 TIME...MOT...LOC 2205Z 188DEG 29KT 3283 9778 JLDUNN
Local storm report, May 7, 5:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 3 SE OLNEY 33.34N 98.73W
05/07/2015 E0.88 INCH YOUNG TX PUBLIC
NICKEL SIZE HAIL 3 MILES TO THE SOUTHEAST OF OLNEY.Special weather statement, May 7, 5:23 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT THU MAY 7 2015
TXZ091-092-072315-
MONTAGUE TX-COOKE TX-
523 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE AND COOKE COUNTIES UNTIL
615 PM CDT...
AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RYAN TO NEAR NEWPORT...AND
MOVING EAST AT 60 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...BOWIE...NOCONA...MUENSTER...ST. JO...LINDSAY...
CALLISBURG...LAKE KIOWA...STONEBURG...FORESTBURG...SUNSET...RAY
ROBERTS PARK JOHNSON BRANCH AND VALLEY VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 482 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3390 9758 3392 9749 3383 9746 3382 9738
3388 9733 3386 9733 3386 9726 3392 9721
3376 9719 3372 9711 3381 9709 3382 9705
3385 9708 3384 9703 3395 9695 3342 9695
3344 9798 3389 9798 3385 9785 3399 9766
TIME...MOT...LOC 2222Z 254DEG 51KT 3405 9797 3349 9796
JLDUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 48 min |
| May 6, 11:06 PM CDT | Tornado Warning | FWD | Montague | 24 min |
| May 6, 11:16 PM CDT | Tornado Warning | FWD | Young | 18 min |
| May 6, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 65 min |
| May 7, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 55 min |
| May 7, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 62 min |
| May 7, 12:57 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| May 7, 1:00 AM CDT | Flash Flood Warning | FWD | Jack, Montague | 6 hr |
| May 7, 1:27 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 63 min |
| May 7, 1:47 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Denton, Grayson, Jack, Montague and 2 more | 4 hr |
| May 7, 2:40 AM CDT | Areal Flood Advisory | FWD | Cooke | 5 hr |
| May 7, 3:37 AM CDT | Areal Flood Advisory | FWD | Grayson | 4 hr |
| May 7, 3:54 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 7, 4:44 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 7, 3:26 PM CDT | Flash Flood Watch | FWD | Bosque, Collin, Comanche, Cooke, Dallas, Delta and 24 more | 3 days |
| May 7, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Young | 60 min |
| May 7, 4:08 PM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 7, 4:08 PM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 7, 4:22 PM CDT | Special Weather Statement | FWD | Jack | 38 min |
| May 7, 4:33 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 7, 4:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 67 min |
| May 7, 4:55 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| May 7, 5:05 PM CDT | Special Weather Statement | FWD | Parker | 40 min |
| May 7, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 62 min |
| May 7, 5:23 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 52 min |
| May 7, 5:25 PM CDT | Flash Flood Warning | FWD | Jack | 6 hr |
| May 7, 6:06 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 7, 6:11 PM CDT | Tornado Warning | FWD | Wise | 14 min |
| May 7, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 60 min |
| May 7, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 65 min |
| May 7, 6:45 PM CDT | Tornado Warning | FWD | Denton, Wise | 30 min |
| May 7, 6:52 PM CDT | Special Weather Statement | FWD | Stephens, Young | 38 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.